Hi, I am so glad I found this website! Thanks to everyone who is sharing their stories. I am a 39 year old stay at home mom with 2 small children . I have had 4 attacks of sinus tach since late October which have lasted around 24 hours each (130 bpm). My blood pressure has been terrible and I am now on a beta blocker which is helping so much. The blocker is also helping my pvcs.
I have had a huge battery of tests including blood work, chest xrays, holter monitor, EKG, gall bladder and upper GI which have all come back clear! But after losing 20 pounds in the last month out of fear for my health, it is still hard to believe that nothing is wrong! My doctor is suspecting anxiety, but I am not aware of anything specific causing me stress(except the heart problems!). The only other evident problem is severe sleep onset insomnia.
I would appreciate hearing from anyone who has any experience with taking meds to control anxiety long term. My doc has suggested Paxil. Right now I am on Alprazolam(Zanax) for the attacks, but sometimes it doesn't actually reduce my pulse and it wipes me out so bad. Doc wants to move me to something to prevent the anxiety.
Has anyone tried any natural alternatives to the drugs? What can anyone tell me about adrenaline? When I get tachy, I feel exactly like I do when I have gotten in a car accident. Racing heart, dry mouth and I feel like I have to go to the restroom.
Thanks for considering my questions. SGJ
Hey there...welcome to the forum. This forum has helped me quite a bit. I have suffered from PVC's/PAC's for 14 years. I just found this forum Feb of 06 and I am so glad I did. I don't feel so alone or isolated. Well, I have had numerous tests as well and they tell me it is anxiety related as well. I tend to be leary of anxiety meds because possible side effects are palpitaions...just what I need huh??...ha ha...anyway, she put me on a low dose non addictive anxiety med called Clonazepam and it has helped a little bit. Mostly, it has helped me sleep better. I had bouts of insomnia as well. I had a million things running through my head and listening to every heartbeat waiting for the next irregular beat. But I have been getting full nights of sleep ever since. I once was put on Buspar and it made me feel very weird and I stopped that. I won't take Paxil or Xanax for the side effect reasons but that is not to say it won't work wonders for you or anyone else. Sometimes people don't understand why anxiety is the blame but there is alot of underlying issues people have that they don't realize are surfacing in the form of panic and anxiety. I wish you well and hope to hear more from you on this forum.
I would say that is possible...Maybe that anxiety comes from a dream or nightmare they are having at the time and it manifests it's way out in that form....just an opinion because I have at times been woken from my sleep with pvc's/pac's and racing heart...and I thought I was in a nice sleep...
is it possible to wake from sleep due to anxiety with a racing heart (150-190 bpm) which lasts for about 20 mins? do you think anxiety can do this? i am asking this question for a friend, i have SVT and her symptoms sound like mine but her doc reckons she has sinus tachycardia because she is a very nervous and anxious person. How would you describe sinus tachy?
Hi , to sb786, I was told that sinus tach is a normal sinus rhythm, just faster than normal, or over 100 bpm. In much of the reading I have done, anxiety attacks are descried as having a short duration, but that caused me to deny that my problem was from anxiety since my attacks lasted so much longer.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.